| Model Number |
DTMA1D1 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
01/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 694765 lead implanted (b)(6) 2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) inappropriately withheld therapy during a ventricular tachycardia (vt) episode.The patient ultimately received anti-tachycardia pacing (atp) therapy which terminated the rhythm.No further patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that device was reprogrammed, the onset and stability were turned off.Additionally, the patient was hospitalized, intubated and indicated as recovering.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h6 img (annex g) component code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.